# SDR UPS01236936

- Difficulty date: August 29, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUSELAGE INNER SKIN AT STA 1148-1166 STR 20R CRACKED AND CORRODED OUT OF LIMITS. REMOVE CORROSION FOUND OUT OF LIMITS AS PER SRM 51-10-2, CUT OUT DAMAGED AREA AT STA 1148-1166 STR 20R AND NDT INSPECTION AS PER PART 6 51-00-00 FIGURE 4, NO CRACK FOUND.  INSTALLED REPAIR AT FUSELAGE INNER SKIN STA 1148-1166 STR 20R AS PER B727 SRM 53-30-3.
